algebra universalis

, Volume 18, Issue 2, pp 175–177

On the variety generated by Murskii's algebra

  • Sheila Oates-Williams
Article

DOI: 10.1007/BF01198526

Cite this article as:
Oates-Williams, S. Algebra Universalis (1984) 18: 175. doi:10.1007/BF01198526

Abstract

It is shown that the variety generated by Murskii's algebra contains uncountably many subvarieties.

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Sheila Oates-Williams
    • 1
  1. 1.University of QueenslandSt. LuciaAustralia

Personalised recommendations